# SDR CALA2015070600551

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 51,128 hours, 18,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100D717020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER PATH LIGHTS INOPERATIVE FROM STATION 727C AFT.  R & R BATTERY PACK & CHARGER IAW AMM 33 -51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
